MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS HFD100; SKULL CLAMP

IMRIS - DEERFIELD IMAGING, INC IMRIS HFD100; SKULL CLAMP
Model Number HFD100
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The torque screw and skull clamp table adapter were returned for evaluation.The torque screw was found to be functioning within specifications.The table adapter was found to be seized and full clamping could not be achieved.The adapter was unable to be disassembled for further inspection, but the seizing was most likely caused by internal deformation in the internal part, potentially by application of excess force or cross-threading.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
During a patient procedure on (b)(6) 2019, two neurosurgeons noticed the loose fit of the hfd100 skull clamp assembly.The patient's head moved during drilling however, the patient did not sustain any injuries other than skin damage.

Brand Name
IMRIS HFD100
Common Device Name
SKULL CLAMP
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13441555
Report Number3010326005-2019-00041
Device Sequence Number16665054
Product Code HBL
UDI-Device Identifier00857534006011
UDI-Public00857534006011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Replace,Inspection
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFD100
Device Catalogue Number113803-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age5 YR
Patient SexFemale
Patient Weight17 KG